my husband takes klonopin to treat tardive dysconisia and on 1mg, over night he shuffles when he walks, and seems confused, slow to talk think or even comprehend. We also tried baclofen for 6 days, he could barely function. It is very scary.
Hello gypsy & welcome to the site. If not able to contact your doctor, then I agree with your pharmacists answer. Cutting the dose should help until he gets used to the new drug. Is it helping is the best way to judge this. I also tried baclofen without much success. Sometimes I feel the druggist knows more about the particular scripts than the doctors do, but would guess this would have been the doctors advice also. Wishing you both the best... Mary
Klonopin has a long half life, like 12 hours. Usually it is started at a lower dose. Like .25 mg to O.5 mg and increased as Pt's improve. I have been on .5 for many years for anxiety & panic attacks. as needed. I am now in the late stages of COPD. Take 3 times a day, due to shortness of breath and fear of not breathing. I could not live without it. You need to ask the Dr. And tell him what is going on. Of course I am not sure about his condition.. But certainly this does not sound good. Will keep you in my prayers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 5 answers
Posted 26 Jun 2011 • 1 answer
Posted 23 Nov 2011 • 1 answer
Posted 27 Dec 2011 • 2 answers
Posted 20 Jul 2016 • 2 answers